# SDR DALA1205319204

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 45,915 hours, 24,352 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, WITH FULL RIGHT REVERSER AND MAX BRAKES, BRAKING ACTION WAS REPORTED NIL.  AIRCRAFT SLID OFF RUNWAY.  MAINTENANCE PERFORMED SIDE LOAD CHECKS.  NO DEFECTS NOTED BESIDES NOSE TIRES.  REMOVED AND REPLACED NOSE LANDING GEAR TIRES.  AIRCRAFT OKAY FOR SERVICE.
